# SDR SWAA107661

- Difficulty date: December 5, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 60,930 hours, 52,193 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 6944427
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT ELEVATOR TAB ROD END CORRODED.  REMOVED AND REPLACED ROD PER EA.
